# SDR SWAA060215

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 32,140 hours, 26,884 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W168A
- Condition: Broken
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR HANDLE, ALL INDICATIONS NORMAL.  REMOVED AND REPLACED LT MLG DOWNLOCK SENSOR & REPAIRED WIRE AT MLG W/W JUNCTION BOX PER MM & WDM.
